Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On unitary equivalence of representations of $ C\sp{\ast} $-algebras


Author: Joel Anderson
Journal: Proc. Amer. Math. Soc. 74 (1979), 307-310
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1979-0524306-X
MathSciNet review: 524306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the continuum hypothesis, there are inequivalent irreducible representations of $ \mathcal{B}(\mathcal{H})$ that are pointwise equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524306-X
Article copyright: © Copyright 1979 American Mathematical Society